# SDR SIMA201027703

- Difficulty date: October 3, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 21,206 hours, 18,790 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Malfunctioned
- Location: Atc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4521 AIR TRAFFIC CONTROL REPORTED THAT BOTH TRANSPONDERS FAILED AND WAS UNABLE TO RESET.  THE CREW WAS NOT ALLOWED TO CONTINUE TO LGA PER AIR TRAFFIC CONTROL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESET SYSTEM.  PERFORMED OPERATIONAL TEST, CHECKED GOOD PER AMM 34-52-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
